# SDR DL767981886

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 835-910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE UPPER CAP OF THE RBL 33 LONGITUDINAL OVERWING FLOORBEAM BETWEEN FS 835 AND 910.  A SECTION OF UPPER CAP WILL BE REPLACED WITH A SPLICE REPAIR ON EACH END OF THE REPLACEMENT SECTION.  REPAIRED PER ERA 332139-14.
